Couldn't find what you looking for?

TRY OUR SEARCH!

Hi i dont know if anyone has experienced this. But I stopped taking my birth control last month. had my last period Nov. 11/06.had sex twice once unprotected and pulled out and once protected and its now 12/18 still no period, i have had cramps for the past 4 days. ive taken 4 HPT's all Negative. i ve had headaches, BUT IM also stressing out BIG TIME about this.

Loading...

I stopped birth contol a while ago and haven't had it since Nov. 1st 2006. I was on it for a little over 3 years. Was wondering if you found out anything. I have taken 2 home pregnancy text and it says no. And I have no symptems.
Reply

Loading...

I stopped taking the minipill at Thanksgiving because it stopped my periods--I hadn't had a period since August. Since then, my husband and I have either been using condoms or the pull out method diligently. I read somewhere that some women don't have their cycle resume for as long as 2 months, so I haven't really been worried about it until now. I have been having cramps like I was going to start my period for about a week now and I have not started. I have also had pretty bad gas and excessively oily skin--neither of which are common for me. My husband thinks this is all just because of going off the pill....has this happened to anyone else out there? What happened for you girls? I took an HPT 1 week ago and it was negative.
Reply

Loading...

So I have been on the pill for 11yrs. This past weekend I got my period and my normal cycle was supposed to start yesterday. I have had a horrible headache today and was wondering if anyone else has had that when going off the pill and how long they usually last for. I am thinking that my body is just freaking out becausse I am not pumping it full of hormones. Any ideas??
Reply

Loading...

I have had exactly the same symptoms as you and i have had negative tests too so i suppose it is just a waiting game npw as i have heard it can take as long at a year for periods to resume again
Reply

Loading...

i stopped taking the pill in feb 08, as i spilt up with my boyfriend. I had periods in the months of feb, march and april, and then i didnt hae one in the month of may. Getting worried i took a pregnancy test which said negative. and i havent had sex since january. But becuase i am going on holiday and my period was supposed to b due whilst away i have had to take my pill again. so should i have a period after taking the pill again. as i really cant be pregnant. i get stomache aches and cramps but i ahve no syptoms of pregnancy.
Reply

Loading...

Yes you should get your period since you started the pill again. I just stopped the pill in May as my husband and I are planning for a baby.... I haven't got my period this month (2 weeks late) ... I tried 3 HPT all negative.... I might have tested early or else my period didn't come since it may take a month or two before it starts coming again (as I read on the internet) ... I've been getting stomache aches and cramps as well and lately gas .... so I think they are all side effects from stopping the pill .... unless I got lucky and am pregnant (I'll be doing another HPT in the next few days).
Reply

Loading...

This seems to be a normal side effect.. Has anyone figured out if it's just the hormones? Maybe these pills aren't good for our bodies. What is everyone taking?

I've been taking Yaz. Had a heavy cycle a few days after I got off of them. I'm getting normal pre-menstrual symptoms. Back pain, hunger, tiredness. But about 2 weeks late on my period. Took 3 HPTs, but they were all negative. It's really driving me crazy.
Reply

Loading...

I stopped taking the minipill at Thanksgiving because it stopped my periods--I hadn't had a period since August. Since then, my husband and I have either been using condoms or the pull out method diligently. I read somewhere that some women don't have their cycle resume for as long as 2 months, so I haven't really been worried about it until now. I have been having cramps like I was going to start my period for about a week now and I have not started. I have also had pretty bad gas and excessively oily skin--neither of which are common for me. My husband thinks this is all just because of going off the pill....has this happened to anyone else out there? What happened for you girls? I took an HPT 1 week ago and it was negative.

i have exactly the same as this i stopped cuz i wasnt getting a period but gettin bad cramps whilst on the POP pill its been a month now i've taken 3 pregnancy tests nd they all say negative..i've bin to docs nd i have to have blood tests if doesn't start up:(
Reply

Loading...

hey
i jus got here cuz after i stopped takin the pill my period havn't come on. it looks like im not the only one here, ive gt quite a bad gas , hunger , tiredness n all that bt no period. i was on the pill only for three months tho. i used Microgynon. i took pregnancy tests - all neg.!
did any of you experience something like this be4? how long it took you to get your period back?
An important thing is that i had an abortion jus be4 takin the pill, then i had a pill for 3 months....
(im confused...!)
Reply

Loading...

hey
i jus got here cuz after i stopped takin the pill my period havn't come on. it looks like im not the only one, ive gt quite a bad gas , hunger , tiredness n all that bt no period. i was on the pill only for three months tho. i used Microgynon. i took pregnancy tests - all neg.!
did any of you experience something like this be4? how long it took you to get your period back?
An important thing is that i had an abortion jus be4 takin the pill, then i had a pill for 3 months....
(confused...!)
Reply

Loading...

omg this is such a relief to me i've been freaking out about this! And now i'm not the only one, should I start taking my pill again or will it mess me up even more? :S I'm just sick of feeling all slouchy horrible & gettin headaches..
Reply

Loading...

hi, im on warfarin tablets and about 3 months ago i got made to stop the pill because of this.
since then i havnt had my period...i keep thinking it will come, i have tried a couple of pregnancy tests over a month ago and they came back as negative.

havnt been to doctors yet but little worried....has this happened to anyone else?
Reply

Loading...

I took Yaz for 4 months and then Ocella for 8 months. Just stopped on Sept. 13th. The 2nd week after stopping I had cramping (different than my usual ovulation cramps). Now I've had constant dull headaches, nausea, low back pain and cramping this past week and a half but no bleeding. I was due for my period yesterday. Nothing. Today I had a tiny bit of bleeding with small clots in it. It lasted for an hour then stopped completely. We are trying to conceive and I know a lot of these symptoms are also pregnancy signs. But it's also not very common to conceive the first month after stopping the pill. I've taken several pregnancy tests--all negative. I'll wait a week before going to the doctor. I've never had a short or light period for over 12 years.

Has anyone had similar side effects after stopping Ocella or Yaz?
Reply

Loading...

I'm 17 and was on yasmine for about 9 months to try and clear up normal teenager acne. It worked and my skin was in good condition however i had gained 7kg over my summer holidays which was a shock as I was eating normally. My mum suggested that I stopped taking it to try and lose the weight since my skin had cleared up and no longer needed it. I stopped in April 2010 and since have not had my period (today is 4 Dec 2010). I have lost 8kg from doing hardly any exercise yet my skin has now gone bad again %-) might be due to the stresses associated with doing my final year of school but my lifestyle has been more or less the same! I'm starting to freak out a bit as I know that it's normal not to have your period after discontinuing the pill but now this is getting a little ridiculous ! The pill must be really bad for us!! %-) Does anyone have any advice as to what to do? Should I see my doctor ? Thanks :-)
Reply

Loading...